# SDR ASAA2020012181898

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,169 hours, 11,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13899
- Condition: Intermittent
- Location: Lt A/C Pack
- Part time: 33,476 hours, 10,751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START UPON RECALL LEFT PACK TRIP LIGHT ILLUMINATED. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 21-53 TASK 821, FOUND LEFT TCV ACTIVE FAULT. REMOVED AND REPLACED LEFT TEMP CONTROL VALVE PER B737-800 AMM 21-51-10 PG 401, SYSTEM LEAK CHECKED AND OPS CHECKED GOOD. ETOPS SIGNIFICANT SYSTEM GOUND TEST SATISFACTORY.
